# SDR A6WA201543276

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 36,030 hours, 33,934 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: N1261577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RBL 27, THE OTBD FLOOR LANDING HAS CORROSION, BETWEEN FS 605.0 & FS 621.0, IN THE CARGO BAY.  REMOVED CORRODED FLOORBEAM CAP & REPLACED WITH NEW SERVICEABLE BEAM CAP IAW EA 40-2015-229 ISSUED 11 10 15.
